Couldn't find what you looking for?

TRY OUR SEARCH!


Hello, I've been using Retin-A for a few weeks in hopes of reducing some wrinkles around my eyes. I have been applying the medicine on my entire face, including directly under my eyes. I know one's skin tends to look worse upon initial use…so the wrinkles under my eyes currently look worse, and I am wondering if this is because my skin is becoming dry by using the medication. Will my wrinkles begin to fade over time?

Loading...


I have used retin-a for years now and I have gone up to three months not using it and then went back when I thought my face was tending to break out. I found out that it comes in different strengths. The gel form is harsher that the cream form and both gel and cream come in multiple percentage levels. So here is tip: If you're having irritation, dry, and peeling skin you’re probably need to try a lower level in a cream. Overall, I can't say enough positive things about retin-a.
Reply

Loading...